# SDR C2XA06BT034

- Difficulty date: August 9, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 4,632 hours, 2,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - CREW REPORTED EMERGENCY LIGHT STRIP NOT OPERATING.  MAINTENANCE REMOVED AND REPLACED EMERGENCY FLOOR LIGHT STRIP IAW EMB145 33-50-00, OPS CHECKED GOOD.
